# SDR FOTR20161205006

- Difficulty date: December 5, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N590CB
- Make and model: Boeing 757-28A
- Aircraft serial: 32449
- Aircraft time: 47,774 hours, 14,181 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146N559059
- Condition: Corroded
- Location: Bs 1240
- Part time: 47,774 hours, 14,181 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR RT MOP SILL HAS CORROSION ON UPPER SURFACE AT BS 1240, RBL 63
